# SDR SWAA2021062928649

- Difficulty date: March 10, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT SCUFF PLATE CORNER BROKEN / FORWARD CARGO AFT SCUFF PLATE CORNER WAS REPAIRED ON BACK SHOP WORK ORDER 40585-1400-0001 S/N 7705708 SHOP/Y190698
